Skip to Content

Benzodiazepine Overdose - What will happen to someone that took 60 10 mg tablets after 24 hours?

Responses (3)

Anonymous 29 Dec 2012

Hello catfishskinner,

Most likely that person can overdose=death, seizures, coma, all very dark to be in, so think it over you or the "someone".

I wish you both a Happy New Year,

Andres.

kaismama 29 Dec 2012

Respiratory failure is a pretty high probability. That isn't pleasant, because you can be concious for a little bit and know you can't breath. At the very least I would think that much would put someone into a coma, and possibly on a ventilator, maybe to never get out of the bed again. So yes, if someone is contemplating it, don't.

christopher72 15 Feb 2014

Actually I spoke to a nurse who said that you cannot die from benzos. The worst that would happen after taking a whole bottle is you would fall asleep for 42 hours.

haileybailey3 4 Apr 2015

I didnt think they made 10 mg tablets...

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions